Alert archive / New Mexico / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 442, NWS Albuquerque, NM

September 25, 2017Chaves County, Lincoln County, New Mexico

NWS Albuquerque, NM issued this severe thunderstorm warning at Sep 25, 2017, 5:45 PM MDT for Chaves County, Lincoln County, New Mexico. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 25, 2017, 5:45 PM MDT (23:45 UTC)
Expired
Sep 25, 2017, 6:30 PM MDT
In force
45 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Chaves County, NM, Lincoln County, NM

The radar

The Holloman AFB radar (KHDX), 120 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 12:00Z, 11.8 hours before the alert went out and 236 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 12:00Z on 2017-09-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 12:00Z on 2017-09-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -58 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2569 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-58 m²/s²
0-3 km storm-relative helicity
210 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

255 
WUUS55 KABQ 252345
SVRABQ
NMC005-027-260030-
/O.NEW.KABQ.SV.W.0442.170925T2345Z-170926T0030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albuquerque NM
545 PM MDT MON SEP 25 2017

The National Weather Service in Albuquerque has issued a

* Severe Thunderstorm Warning for...
  Southeastern Lincoln County in central New Mexico...
  Central Chaves County in southeastern New Mexico...

* Until 630 PM MDT.

* At 545 PM MDT, a severe thunderstorm was located 19 miles east of
  Tinnie, or 21 miles west of Roswell, moving southeast at 15 mph.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees. 

* This severe thunderstorm will remain over mainly rural areas of
  southeastern Lincoln and central Chaves Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3333 10496 3340 10490 3338 10468 3318 10483
TIME...MOT...LOC 2345Z 301DEG 12KT 3333 10489 

HAIL...1.50IN
WIND...60MPH
 
$$

CA
1 follow-up statement
712 
WWUS55 KABQ 260008
SVSABQ

Severe Weather Statement
National Weather Service Albuquerque NM
608 PM MDT MON SEP 25 2017

NMC027-260017-
/O.CAN.KABQ.SV.W.0442.000000T0000Z-170926T0030Z/
Lincoln-
608 PM MDT MON SEP 25 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINCOLN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore the warning has been cancelled.

LAT...LON 3330 10488 3337 10487 3338 10468 3322 10480
TIME...MOT...LOC 0007Z 297DEG 13KT 3330 10479 

$$

NMC005-260030-
/O.CON.KABQ.SV.W.0442.000000T0000Z-170926T0030Z/
Chaves-
608 PM MDT MON SEP 25 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 PM MDT
FOR CENTRAL CHAVES COUNTY...

At 607 PM MDT, a severe thunderstorm was located 15 miles west of
Roswell, moving southeast at 15 mph.

HAZARD...Ping pong ball size hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

This severe thunderstorm will remain over mainly rural areas of
central Chaves County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm is producing large hail. SEEK SHELTER NOW inside a sturdy
structure and stay away from windows.

Accumulations of hail on roads can create very slick and hazardous
driving conditions.

&&

LAT...LON 3330 10488 3337 10487 3338 10468 3322 10480
TIME...MOT...LOC 0007Z 297DEG 13KT 3330 10479 

HAIL...1.50IN
WIND...60MPH
 
$$

CA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 25, 3:18 PM MDT, 2 hours 27 minutes earlier.

Area forecast discussion, Sep 25, 3:18 PM MDT, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
318 PM MDT Mon Sep 25 2017

.SYNOPSIS...
A very active and wet week is in store across the Land of
Enchantment. A back door front sliding down the plains today and
westward through the gaps of the central mountain chain tonight will
set the stage for showers and thunderstorms area wide through the
week. Abundant moisture behind the front will continue to advect into
NM through the week as an upper level storm system gains strength
over AZ. Wednesday and Thursday look to be most active days with
widespread storms and potentially heavy rainfall. Additionally, gap
winds will return both Tuesday and Wednesday nights across the Rio
Grande Valley. High temperatures will remain below normal for the
rest of the week.

&&

.DISCUSSION...
The back door cold front continues to drop southward across the
plains this afternoon. Showers and thunderstorms are currently
developing along the front as well as a dryline across east central
and southeast NM. Hi-res models indicate that the greatest coverage
of showers and thunderstorms through the overnight hours will be
across the southeast quarter or so of the CWA near the front as it
slides south. There will be a threat for heavy rainfall, small hail
and gusty winds with these storms. Behind the front, across northeast
NM, low clouds and perhaps some fog will develop. Meanwhile, the
front will push westward through the gaps of the central mountain
chain. A gusty east canyon wind is expected across the Rio Grande
Valley late tonight, with gusts up to 40 mph possible. The front will
usher low level moisture westward through Tuesday morning. Meanwhile,
the secondary upper level energy will dive into AZ, forming an upper
level low Tuesday afternoon. Lift ahead of this upper level system
combined with the increase in low level moisture will yield mainly
scattered showers and thundestorms across western and central NM
Tuesday afternoon and evening. Portions of eastern NM may be too
stable for additional storms to develop. Nonetheless, the gap wind
will return Tuesday night, and will likely be stronger than tonight,
across the RGV.

Showers and thunderstorms will continue to increase in coverage
Tuesday night across central and western NM and will expand eastward
across eastern NM Wednesday. Any location across northern and central
NM will have the potential for some rainfall with embedded
thunderstorms Wednesday. Given how dry the soils are across western
and much of central NM, flooding will not be a big concern until the
area gets at least one or two rounds of rainfall. Soil moisture
values are much higher across the east, and this area will be watched
more intently for potential flooding.

Storms will continue Wednesday night through Thursday, with locally
heavy rainfall possible. Through this time, storms will start to
shift more over eastern NM again as the upper level low shifts
northeastward across Utah. The low will weaken as it shifts across
the central and northern Rockies Friday, but there will still be
enough lift and plenty of moisture across NM for additional storms.
Models are a bit at odd with just how great the coverage will be, but
at least scattered coverage across much of the CWA seems likely.
Storm coverage will wind down a bit more on Saturday, and
substantially more on Sunday as dry air aloft filters into the area
under westerly flow aloft.

34

&&

.FIRE WEATHER...
Another active night and morning across portions of eastern NM. And
now more showers and storms are developing, especially along the
back door cold front from roughly Santa Rosa to Clovis. It will be
another busy evening and overnight as the front continues south and
west, spilling into the Rio Grande Valley shortly after dark. Some
strong wind gusts around 40 mph will be possible downwind of the
Gaps and Canyons of the Central Mountains. Locations include
Albuquerque, Socorro and Carrizozo, and to a lesser extent, Santa Fe
and Taos. Showers and thunderstorms will develop from the central
mountain peaks to the TX border. RH recovery tonight will be fair to
good in the west and excellent in the east.

Convection will be more widespread on Tuesday, thanks to the
increase in moisture spilling into the RGV all the way to the
Continental Divide, and a deepening trough over the Great Basin.
Most of us will see a shower or thunderstorm Tuesday from the Divide
all the way to the TX border. Highs will be below normal in the west
and well below normal in the east. RH values will be high and vent
rates poor over all the east Tuesday. East Canyon winds will
continue into the RGV.

The deepening trough will develop a closed low near Las Vegas, NV
Tuesday and drift south Wednesday. Tons of moisture will be drawn
north. As active as Tuesday will be, Wednesday will be even more so,
with widespread rain, especially in the west. The rain could be
heavy at times. East Canyon winds will continue into the RGV.

The closed low will lift northeast into UT Thursday and WY/MT Friday.
The flow aloft will not be westerly enough to dry us out, instead we
will continue seeing showers and thunderstorms over most of the area.

Finally by the weekend we will get enough of a westerly flow aloft
to dry out NM some. We can't promise a dry day for anyone though at
this point.

CHJ

&&

.AVIATION...
18Z TAF CYCLE
VFR conditions to start this afternoon but the combination of a
strong cold front and more showers and thunderstorms developing will
lower CIGS and VSBYS to MVFR conditions later this afternoon through
at least early Tuesday at KLVS, KTCC and KROW. Brief IFR conditions
possible at all three of these sites. The cold front will reach the
east slopes of the central mountain chain early this evening then
pour into the Rio Grande Valley after dark and reach the Continental
Divide Tuesday morning. SE wind gusts to 25KT in KSAF and E near
35KT at KABQ expected. Active weather day Tuesday with scattered
showers and thunderstorms except west of the Divide and the far
northeast. Occasional MVFR conditions in the stronger showers and
thunderstorms.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  36  72  49  64 /   0  10  40  80
Dulce...........................  30  67  40  64 /   5  30  30  80
Cuba............................  39  66  45  62 /   5  40  30  80
Gallup..........................  30  73  45  62 /   0  10  30  90
El Morro........................  31  69  44  61 /   0  30  50  90
Grants..........................  36  70  47  61 /   5  30  50  80
Quemado.........................  37  71  46  62 /   0  20  40  80
Glenwood........................  43  78  50  72 /   0  10  50  70
Chama...........................  27  62  36  57 /  10  40  30  80
Los Alamos......................  47  63  46  59 /  10  30  40  70
Pecos...........................  45  61  45  59 /  30  40  50  70
Cerro/Questa....................  35  62  40  58 /  20  40  40  70
Red River.......................  32  55  35  52 /  30  50  50  80
Angel Fire......................  31  58  36  56 /  40  50  50  80
Taos............................  36  66  40  62 /  20  30  30  60
Mora............................  40  58  41  58 /  50  40  50  80
Espanola........................  47  71  48  67 /  10  20  30  50
Santa Fe........................  48  64  47  61 /  20  30  40  60
Santa Fe Airport................  47  67  46  64 /  20  20  40  60
Albuquerque Foothills...........  53  70  51  65 /  10  30  50  70
Albuquerque Heights.............  55  71  53  67 /   5  20  40  60
Albuquerque Valley..............  52  72  51  68 /   5  20  40  70
Albuquerque West Mesa...........  50  71  52  67 /   5  20  40  60
Los Lunas.......................  47  73  49  68 /   5  20  40  70
Rio Rancho......................  50  72  52  67 /   5  20  40  60
Socorro.........................  52  78  55  73 /   0  20  60  70
Sandia Park/Cedar Crest.........  46  63  46  59 /  20  30  60  70
Tijeras.........................  48  65  47  61 /  20  30  60  70
Moriarty/Estancia...............  42  67  45  63 /  20  30  50  60
Clines Corners..................  46  60  44  56 /  30  40  50  70
Gran Quivira....................  49  68  48  63 /  10  40  50  60
Carrizozo.......................  53  74  54  69 /  10  40  40  50
Ruidoso.........................  47  63  47  59 /  40  60  60  60
Capulin.........................  41  55  40  56 /  40  20  20  50
Raton...........................  43  59  43  58 /  40  30  30  60
Springer........................  45  62  46  60 /  40  30  30  60
Las Vegas.......................  44  57  44  57 /  50  30  40  70
Clayton.........................  47  60  46  59 /  40  20  20  40
Roy.............................  47  59  46  59 /  40  30  20  50
Conchas.........................  54  65  53  63 /  60  30  30  50
Santa Rosa......................  52  63  52  62 /  70  30  30  60
Tucumcari.......................  53  65  52  64 /  70  30  30  50
Clovis..........................  54  62  52  61 /  70  40  30  60
Portales........................  55  63  53  62 /  70  40  30  60
Fort Sumner.....................  55  65  54  63 /  70  40  30  60
Roswell.........................  60  70  57  65 /  80  50  40  70
Picacho.........................  53  67  52  63 /  70  60  50  70
Elk.............................  49  65  49  61 /  60  60  60  70

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

34
Hazardous weather outlook, Sep 25, 4:33 AM MDT, 13 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Albuquerque NM
433 AM MDT Mon Sep 25 2017

NMZ501>540-261100-
Northwest Plateau-Chuska Mountains-Far Northwest Highlands-
Northwest Highlands-West Central Plateau-West Central Mountains-
West Central Highlands-Southwest Mountains-
San Francisco River Valley-San Juan Mountains-Jemez Mountains-
West Slopes Sangre de Cristo Mountains-
Northern Sangre de Cristos above 9500 feet/Red River-
Southern Sangre de Cristos above 9500 feet-
East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley-
Lower Chama River Valley-Santa Fe Metro Area-
Middle Rio Grande Valley/Albuquerque Metro Area-
Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley-
Central Highlands-South Central Highlands-Upper Tularosa Valley-
South Central Mountains-Raton Ridge/Johnson Mesa-
Far Northeast Highlands-Northeast Highlands-Union County-
Harding County-Eastern San Miguel County-Guadalupe County-
Quay County-Curry County-Roosevelt County-De Baca County-
Chaves County Plains-Eastern Lincoln County-Southwest Chaves County-
433 AM MDT Mon Sep 25 2017

This hazardous weather outlook is for portions of northern and
central New Mexico.

.DAY ONE...Today and Tonight

Freezing temperatures will persist for a couple of hours after
sunrise today in parts of the San Juan basin near Farmington,
Bloomfield, and Aztec.

Scattered to numerous thunderstorms are expected to periodically
develop over eastern New Mexico today and tonight. Some strong storms
with hail, gusty downburst winds, and locally heavy rainfall are
possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Thunderstorms will be possible much of the remainder of the week, in
particular on Tuesday, Wednesday, and Thursday. A few strong storms
with small hail, gusty downburst winds, and locally heavy rainfall
will be possible.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any rainfall through the National
Weather Service Albuquerque web site at weather.gov/abq or by calling
1.888.386.7637. You can also submit storm reports and photos on our
Facebook page or via Twitter using the hashtag nmwx.

52

In the hours before

Special weather statement, Sep 25, 4:12 PM MDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
412 PM MDT MON SEP 25 2017

NMZ536-537-252245-
Roosevelt County-De Baca County-
412 PM MDT MON SEP 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROOSEVELT AND EAST
CENTRAL DE BACA COUNTIES UNTIL 445 PM MDT...

At 411 PM MDT, Doppler radar was tracking a strong thunderstorm over
Taiban, or 15 miles east of Fort Sumner, moving east at 20 mph.

Dime size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Taiban and Tolar.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 3437 10405 3453 10407 3460 10378 3433 10374
      3430 10374 3430 10373 3429 10373
TIME...MOT...LOC 2211Z 263DEG 15KT 3446 10397

CA
Special weather statement, Sep 25, 4:43 PM MDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
443 PM MDT MON SEP 25 2017

NMZ535-536-252315-
Roosevelt County-Curry County-
443 PM MDT MON SEP 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROOSEVELT AND
SOUTHWESTERN CURRY COUNTIES UNTIL 515 PM MDT...

At 443 PM MDT, Doppler radar was tracking a strong thunderstorm near
Tolar, or 23 miles east of Fort Sumner, moving east at 15 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Melrose.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3437 10394 3453 10390 3456 10361 3428 10366
TIME...MOT...LOC 2243Z 274DEG 13KT 3444 10383

CA
Special weather statement, Sep 25, 5:14 PM MDT, 31 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
514 PM MDT MON SEP 25 2017

NMZ535-536-260000-
Roosevelt County-Curry County-
514 PM MDT MON SEP 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ROOSEVELT AND
SOUTHWESTERN CURRY COUNTIES UNTIL 600 PM MDT...

At 513 PM MDT, Doppler radar was tracking a strong thunderstorm over
Melrose, or 22 miles northwest of Portales, moving east at 25 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Melrose, Floyd, Saint Vrain and Ranchvale.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding.

Motorists can expect brief but sudden changes in visibility and
ponding of water on highways as storms move through the area. Do not
drive your vehicle through flooded roadways.

&&

LAT...LON 3433 10374 3452 10369 3452 10331 3422 10340
TIME...MOT...LOC 2313Z 280DEG 22KT 3441 10362

CA
Local storm report, Sep 25, 5:17 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
517 PM MDT MON SEP 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0408 PM     FLASH FLOOD      FORT SUMNER             34.48N 104.24W
09/25/2017                   DE BACA            NM   NMDOT

            US 84 AT MM 0.1 CLOSED AT THE UNDERPASS

&&

EVENT NUMBER ABQ1702193

JLP
Special weather statement, Sep 25, 5:29 PM MDT, 16 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
529 PM MDT MON SEP 25 2017

NMZ536-260000-
Roosevelt County-
529 PM MDT MON SEP 25 2017

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL ROOSEVELT COUNTY
UNTIL 600 PM MDT...

At 529 PM MDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Portales, moving east at 10 mph.

Nickel size hail and winds in excess of 40 mph will be possible with
this storm.

Heavy rain and frequent and dangerous cloud to ground lightning will
also be possible with this storm.

Locations impacted include...
Rogers.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Accumulations of small hail on roads can create very slick and
hazardous driving conditions.

&&

LAT...LON 3400 10338 3411 10339 3418 10318 3397 10315
TIME...MOT...LOC 2329Z 254DEG 10KT 3406 10331

CA
Local storm report, Sep 25, 5:38 PM MDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
538 PM MDT MON SEP 25 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0535 PM     HAIL             8 SSE PORTALES          34.07N 103.32W
09/25/2017  M0.75 INCH       ROOSEVELT          NM   TRAINED SPOTTER

&&

EVENT NUMBER ABQ1702194

CA

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 24, 11:32 PM MDTSpecial Weather StatementABQQuay28 min
Sep 24, 11:46 PM MDTSevere Thunderstorm WarningABQGuadalupe, Quay, San Miguel44 min
Sep 25, 1:31 AM MDTAreal Flood AdvisoryABQHarding, San Miguel, Union119 min
Sep 25, 6:54 AM MDTSpecial Weather StatementABQDe Baca36 min
Sep 25, 8:02 AM MDTSpecial Weather StatementABQDe Baca28 min
Sep 25, 8:05 AM MDTSpecial Weather StatementABQRoosevelt25 min
Sep 25, 8:30 AM MDTSpecial Weather StatementABQSan Miguel45 min
Sep 25, 8:37 AM MDTSpecial Weather StatementABQQuay38 min
Sep 25, 8:41 AM MDTAreal Flood AdvisoryABQCurry, Roosevelt2 hr
Sep 25, 9:08 AM MDTSpecial Weather StatementABQCurry37 min
Sep 25, 9:13 AM MDTSpecial Weather StatementABQHarding32 min
Sep 25, 9:21 AM MDTSpecial Weather StatementABQHarding24 min
Sep 25, 9:44 AM MDTSpecial Weather StatementABQUnion46 min
Sep 25, 10:56 AM MDTAreal Flood AdvisoryABQHarding, Quay, San Miguel, Union2 hr
Sep 25, 2:06 PM MDTSpecial Weather StatementABQCurry39 min
Sep 25, 2:09 PM MDTSpecial Weather StatementABQChaves51 min
Sep 25, 2:53 PM MDTSpecial Weather StatementABQChaves52 min
Sep 25, 3:13 PM MDTSpecial Weather StatementABQDe Baca32 min
Sep 25, 3:31 PM MDTSpecial Weather StatementABQLincoln44 min
Sep 25, 3:49 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln41 min
Sep 25, 4:12 PM MDTSpecial Weather StatementABQDe Baca33 min
Sep 25, 4:22 PM MDTFlash Flood WarningABQChaves, Lincoln113 min
Sep 25, 4:28 PM MDTSevere Thunderstorm WarningABQChaves, Lincoln47 min
Sep 25, 4:43 PM MDTSpecial Weather StatementABQCurry32 min
Sep 25, 5:02 PM MDTAreal Flood AdvisoryABQRoosevelt3 hr
Sep 25, 5:10 PM MDTSevere Thunderstorm WarningABQLincoln50 min
Sep 25, 5:14 PM MDTSpecial Weather StatementABQCurry46 min
Sep 25, 5:29 PM MDTSpecial Weather StatementABQRoosevelt31 min
Sep 25, 5:34 PM MDTSevere Thunderstorm WarningABQRoosevelt41 min

Nearby

Severe Thunderstorm Warnings in New Mexico, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.